# SDR DALA2024061806202

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 73,452 hours, 24,221 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:611. CORRECTIVE ACTION: FOUND SENSOR AREA DIRTY. CLEANED AS REQ. REF B757 AMM 52-71. ARMED LIGHTS NOW ILLUMINATE WHEN ARMED. (0397077)
